Bounded analyticity of the stokes semigroup on spaces of bounded functions

Matthias Georg Hieber, Paolo Maremonti

Research output: Chapter in Book/Report/Conference proceedingConference contribution

8 Citations (Scopus)

Abstract

Let Ω ⊂ ℝn, n ≥ 3, be an exterior domain with smooth boundary. It is shown that the Stokes semigroup on Lσ (Ω) is a bounded analytic semigroup on this space.

Original languageEnglish
Title of host publicationRecent Developments of Mathematical Fluid Mechanics
PublisherSpringer Verlag
Pages275-289
Number of pages15
Volumenone
ISBN (Print)9783034809382
DOIs
Publication statusPublished - 2016
Externally publishedYes
EventInternational Conference on Mathematical Fluid Dynamics on the Occasion of Yoshihiro Shibata’s 60th Birthday, 2013 - Nara, Japan
Duration: 2013 Mar 52013 Mar 9

Other

OtherInternational Conference on Mathematical Fluid Dynamics on the Occasion of Yoshihiro Shibata’s 60th Birthday, 2013
CountryJapan
CityNara
Period13/3/513/3/9

Keywords

  • Bounded analytic semigroups
  • L∞-estimates
  • Maximum modulus theorem
  • Stokes semigroup

ASJC Scopus subject areas

  • Fluid Flow and Transfer Processes

Cite this

Hieber, M. G., & Maremonti, P. (2016). Bounded analyticity of the stokes semigroup on spaces of bounded functions. In Recent Developments of Mathematical Fluid Mechanics (Vol. none, pp. 275-289). Springer Verlag. https://doi.org/10.1007/978-3-0348-0939-9_15